Journal of Combinatorial Theory - Series B
Collection
Collection
- ISSN: 0095-8956
Published by Academic Press
-
Making curves minimally crossing by Reidemeister moves Article
Journal of Combinatorial Theory - Series B, 70(1), 134-156.January 1997 -
Decomposition of graphs on surfaces Article
Journal of Combinatorial Theory - Series B, 70(1), 157-165.January 1997 -
Counting $1$-factors in regular bipartite graphs Article
Journal of Combinatorial Theory - Series B, 72(1), 122-135.January 1998 -
On packing connectors Article
Journal of Combinatorial Theory - Series B, 73(2), 184-188.January 1998 -
Cycle bases for lattices of binary matroids with no Fano dual minor and their one-element extensions Article
Journal of Combinatorial Theory - Series B, 77(1), 25-38.T. Fleiner, W. Hochstättler, M. Laurent (Monique) and M. Loebl (Martin)
January 1999 -
A combinatorial algorithm minimizing submodular functions in strongly polynomial time Article
Journal of Combinatorial Theory - Series B, 80(2), 346-355.January 2000 -
The excluded minors for GF(4)-representable matroids Article
Journal of Combinatorial Theory - Series B, 79(2), 247-299.January 2000 -
A short proof of Mader's $scr S$-paths theorem Article
Journal of Combinatorial Theory - Series B, 82(2), 319-321.January 2001